Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Adiabatic invariants for strings and membranes subjected to slowly-varying tension

Author: W. A. Day
Journal: Quart. Appl. Math. 45 (1987), 349-360
MSC: Primary 73K15; Secondary 35B99, 73K03
DOI: https://doi.org/10.1090/qam/895104
MathSciNet review: 895104
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15, 35B99, 73K03

Retrieve articles in all journals with MSC: 73K15, 35B99, 73K03

Additional Information

DOI: https://doi.org/10.1090/qam/895104
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society